# SDR FDEA202208182074

- Difficulty date: August 18, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AGA717019
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT SUPPORT ANGLE 7170-19(-43) AT STA 1841 HAS 01 EA. HOLE ELONGATED AND   CORRODED AT RBL.18 AND 01 HOLE AT LBL.18 CORRODED.(VIEW FROM UNDERNEATH)(WORK IN   CONJUNTION WITH N354). 0003883811 : CORDOVA, CARLOS   - 26-AUG-2022 03:19  REPLACED SUPPORT ANGLE P/N AGA7170-19 IAW MD11 SRM 51-31-01-0G AND DOUGLAS DWRG   AGA7170.    MAJOR REPAIR
